# SDR CALA2019121602205

- Difficulty date: December 13, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N77258
- Make and model: Boeing 737824
- Aircraft serial: 30802
- Aircraft time: 61,302 hours, 22,140 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 148A8510
- Condition: Damaged
- Location: Bs 1105
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE AREA ABOVE APU BOX (INTERNAL) STRUCTURE HAS EXISTING DAMAGE AT C CHANNEL APPROX. STA 1105, RBL 14. [MKD 78-49] (REF AAR NR 99861935) UPPER FUSELAGE AREA ABOVE APU BOX (INTERNAL) STRUCTURE HAS EXISTING DAMAGE AT C CHANNEL APPRX STA 1123, RBL 18 [MKD 78-50] (REF AAR NR 99861936) ADD EMP:V891249 REPAIRED "C" CHANNEL AT UPPER FUSELAGE AREA ABOVE APU BOX APPROX STA 1105 RBL 14 PER B737-800 SRM 57-70-11 FIG 201 PG 207 REF AAR N/R 99861935 ADD EMP:V900454
